# SDR CA080805013

- Difficulty date: August 5, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA-28-151
- Aircraft time: 4,583 hours
- Engine: Lyc O320E3D
- Propeller: Snsnch 74DM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 35323012
- Condition: Cracked
- Location: Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSP FWD SPINNER BULKHEAD WAS FOUND TO BE CRACKED AT SCREW ATTACHMENT HOLE.  NEW PART WAS ORDERED FROM MFG IAW APPLICABLE PARTS CATALOGUE.  NEW PART RECEIVED WAS STAMPED WITH CORRECT PN AS ORDERED, BUT WAS PHYSICALLY DIFFERENT IN DEPTH AND WOULD NOT FIT.   MFG WAS CONTACTED (VIA AVIATION UNLIMITED AND A SECOND SPINNER BACK PLATE IS BEING SHIPPED).
